Weighted dual functions for Bernstein basis satisfying boundary constraints

Abedallah Rababah, Mohammad Al-Natour

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


In this paper, we consider the issue of dual functions for the Bernstein basis which satisfy boundary conditions. The Jacobi weight function with the usual inner product in the Hilbert space are used. Some examples of the transformation matrices are given. Some figures for the weighted dual functions of the Bernstein basis with respect to the Jacobi weight function satisfying boundary conditions are plotted. We discuss special cases of the Jacobi weight function as the Legendre weight function and the Chebyshev weight functions of the first, second, and third kinds.

Original languageEnglish
Pages (from-to)456-463
Number of pages8
JournalApplied Mathematics and Computation
Issue number2
Publication statusPublished - Jun 1 2008
Externally publishedYes


  • Bernstein basis
  • Boundary constraints
  • Dual basis

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Weighted dual functions for Bernstein basis satisfying boundary constraints'. Together they form a unique fingerprint.

Cite this